MathSciNet Relay Station
MathSciNet bibliographic data
MR293592 (45 #2669) 54F50
Atneosen, Gail H. One-dimensional $n$-leaved continua. Fund. Math. 74 (1972), no. 1, 43–45.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement